# SDR EISA95018

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 655881313
- Condition: Ruptured
- Location: Aft Baggage Pit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND SMOKE IN REAR OF CABIN (AFT GALLEY AREA).  REMOVED AND REPLACED RUPTURED DUCT IN AFT BAGGAGE PIT, OPS AND LEAK CHECK GOOD.  (Z)
